# SDR UALA2009062601806

- Difficulty date: June 25, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 37,192 hours, 14,240 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW EEL LIGHT AT 18ABC IN INOP.  RESET CIDS DIR 1.  LIGHT RESTORED.
